Alert archive / New Jersey / Special Weather Statements in 2016

Special Weather Statement, NWS Philadelphia/Mount Holly

June 8, 2016Ocean County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at Jun 8, 2016, 5:18 PM EDT for Ocean County, New Jersey. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 8, 2016, 5:18 PM EDT (21:18 UTC)
Expired
Jun 8, 2016, 5:45 PM EDT
In force
27 min
Issued by
NWS Philadelphia/Mount Holly

County Ocean County, NJ

The radar

The Philadelphia radar (KDIX), 31 km from the middle of the area, began a volume at 21:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 9.3 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2016-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2016-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -26 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1275 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
-26 m²/s²
0-3 km storm-relative helicity
32 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

679 
WWUS81 KPHI 082118
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
518 PM EDT WED JUN 8 2016
 
NJZ020-026-027-082145-
OCEAN-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-
518 PM EDT WED JUN 8 2016

...A THUNDERSTORM WILL AFFECT CENTRAL OCEAN AND SOUTHEASTERN
BURLINGTON COUNTIES...

AT 517 PM EDT...A STRONG THUNDERSTORM WAS OVER BROOKVILLE...OR 12
MILES SOUTHWEST OF TOMS RIVER...MOVING SOUTHEAST AT 40 MPH.

WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
BARNEGAT...SURF CITY...BROOKVILLE...WARREN GROVE...BEACH HAVEN WEST...
MANAHAWKIN...OCEAN ACRES AND WARETOWN.

LAT...LON 3981 7417 3977 7410 3979 7418 3974 7420
      3976 7410 3975 7410 3969 7419 3966 7418
      3969 7414 3964 7418 3966 7419 3965 7420
      3967 7421 3967 7422 3961 7420 3975 7442
      3990 7428 3981 7409
TIME...MOT...LOC 2117Z 305DEG 35KT 3978 7428 
$$

PO

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 8, 4:13 PM EDT, 1 hour 5 minutes earlier.

Area forecast discussion, Jun 8, 4:13 PM EDT, 1 hour 5 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
413 PM EDT WED JUN 8 2016

.SYNOPSIS...
High pressure to our west will weaken and push southward through
Thursday night into Friday, while low pressure will remain across
the Canadian Maritimes. This will keep a northwest flow across the
area, with a surface trough crossing the area Thursday and another
Friday. High pressure to our north Friday will weaken as it sinks
into our area overnight. An area of low pressure will drift across
southern Canada Saturday night into Sunday, bringing a surface
trough across the area Saturday, then a cold front overnight
Saturday. High pressure will again build to our west early next
week, while low pressure strengthens across New England.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
A potent upper shortwave trough/vort max was moving through the
northern mid-Atlantic region during the mid afternoon. Forcing for
ascent ahead of this disturbance was shifting downstream into Long
Island and off the NJ coast. Accordingly, the round of severe
weather and steady rain earlier in the day has ended across the
area. Weak instability (150-300 J/kg of SBCAPE) redeveloped over the
area where breaks in the clouds had developed and as the cold pool
aloft associated with the upper trough moved overhead. This was
allowing for isolated pop-up showers to develop across the area. Any
leftover convection should quickly wane before sunset with the loss
of daytime heating and as subsidence works into the area in wake of
the shortwave trough.

Otherwise, the rest of the afternoon will feel more like spring or
autumn than summer with temperatures in the 50s and 60s along with a
brisk northwest wind gusting 25-35 mph.

Gusts will diminish after sunset this evening. There should be a
strong enough gradient wind tonight to prevent temperatures from
free-falling except maybe if the winds become calm in our most
sheltered valleys overnight. A chilly night for June standards is in
store tonight with forecast low temperatures in the 40s (except low
50s in urban and coastal locales). These lows are about 8-16 degrees
below normal.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/...
High pressure builds in from the Ohio Valley on Thursday while low
pressure remains anchored over the Canadian Maritimes. The pressure
gradient between both systems will yield breezy northwest winds,
though not as strong as today. Expect gusts of 20-25 mph during the
daytime.

Under sunny skies, strong heating will help moderate the anomalously
cool airmass overhead. High temperatures in the 60s in the Poconos
and low to mid 70s elsewhere will still be 5-10 degrees below
normal.

&&

.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
On Thursday night, a potent short wave is expected to round a
broad trough aloft that will be in place across the east coast and
cross the area. However, we do not expect any precipitation with
it as there will be dry air in place. Overnight temperatures will
be several degrees below normal Thursday night.

For Friday, a surface trough is expected to move across the area,
while the broad trough aloft pulls east of the area. Dry air will
remain in place, keeping a precipitation free forecast. Winds during
the day are expected to become gusty around 20 to 25 mph. Dry
conditions will remain through Friday night, and cool temperatures
will remain, although the will be slightly warmer from Thursday
night.

On Saturday, a strong short wave/vort max will move across the area
late in the day, well in advance of an approaching cold front. A
warm front is expected to lift northward through the area during the
day, which should allow for warming and an increase in moisture. In
addition, a pre-frontal surface trough may be in place to our west
which may help focus convection. There is some building instability
during the afternoon, along with some shear as well. So there is the
potential for some strong thunderstorms to develop late in the day
and move into our area through the late afternoon and into the first
half of the night. The actual cold front may not cross the area
until close to daybreak Sunday.

There could remain some showers or thunderstorms early Sunday
morning as the front moves across the area, then drying conditions
will move in through the day. Low pressure will strengthen to our
northeast across New England Sunday through Tuesday, which high
pressure builds to our west. This will keep a steady northwest flow
across the area for much of the beginning of next week. Winds could
gust 25 to 30 mph at times during the daytime Sunday through
Tuesday, with the strongest winds possibly Monday.

Precipitation chances return Wednesday into Wednesday night as a low
pressure system is currently forecast to pass to our south, but
could spread rain across our area.

&&

.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.

VFR. Northwest winds 15-25 kt gusting 25-35 kt this afternoon will
diminish at or just after sunset this evening. Gusts will redevelop
during the day on Thursday and generally be in the 20-25 kt range.

OUTLOOK...

Thursday night-Friday night...VFR conditions expected during this
time period. Northwest winds may gust around 20 knots during the day
Friday.

Saturday-Saturday night...There is a chance of showers and
thunderstorms to develop and move into the area late Saturday into
Saturday night. Lower ceilings and visibilities could occur with any
heavy showers/thunderstorms.

Sunday-Sunday night...Generally VFR. A few showers possible early
Sunday, then clearing during the day. Gusty northwest winds around
25 knots possible.

Monday...VFR expected with west to northwest wind gusts 25-30 knots
possible.

&&

.MARINE...
Will continue the GLW for the DE Bay and coastal Atlantic waters
thru 9 PM this evening.  Gusts vary from 25 to 40 kt this afternoon
but there is enough of these stronger gusts to support the headline.
Seas have increased to 4-6 ft across the coastal Atlantic waters and
toward the mouth of the DE Bay.

Winds will subside at or just after sunset. Once the GLW expires, a
SCA would need to be reissued for tonight and part of Thursday.
Winds and seas may drop below SCA levels by the afternoon tomorrow.

OUTLOOK...

Thursday night-Friday night...Sub-Small Craft Advisory
conditions expected, although winds could gust around 20 knots.

Saturday-Saturday night...There is a chance of showers
and thunderstorms to develop and move into the area late Saturday
into Saturday night. Although winds may become gusty, conditions
expected to be sub-Small Craft Advisory levels outside of
thunderstorms.

Sunday-Monday...Small Craft Advisory conditions expected to
develop behind a cold front that will cross the area early
Sunday. Winds could approach gale force.

&&

.EQUIPMENT...
The DOX WSR-88D Radar remains inoperative. The new part needed to
replace the defective equipment is scheduled to be installed on
Monday, June 13th. Alternate nearby radars that cover portions of
Delmarva include, DIX, LWX, AKQ as well as terminal doppler radars
TBWI, TADW, and TPHL.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Gale Warning until 9 PM EDT this evening for ANZ430-431-
     450>455.

&&

Synopsis...Robertson
Near Term...Klein
Short Term...Klein
Long Term...Robertson
Aviation...Klein/Robertson
Marine...Klein/Robertson
Equipment...Klein
Hazardous weather outlook, Jun 8, 4:30 PM EDT, 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
430 PM EDT WED JUN 8 2016

DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027-
PAZ054-055-060>062-070-071-101>106-092030-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
430 PM EDT WED JUN 8 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-NJZ014-024>026-092030-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
430 PM EDT WED JUN 8 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

THERE IS A MODERATE RISK OF RIP CURRENTS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-092030-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
430 PM EDT WED JUN 8 2016

...GALE WARNING IN EFFECT UNTIL 9 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NORTHWEST WIND GUSTS MAY REACH LOW-END GALE FORCE FOR A TIME
SUNDAY AND MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jun 8, 4:04 PM EDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
404 PM EDT WED JUN 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1108 AM     TSTM WND GST     WEST GROVE              39.82N  75.83W
06/08/2016  M51 MPH          CHESTER            PA   DEOS

            TIME ESTIMATED FROM RADAR

1124 AM     MARINE TSTM WIND TOLCHESTER BEACH        39.21N  76.24W
06/08/2016  M62 MPH          KENT               MD   TRAINED SPOTTER

1125 AM     TSTM WND DMG     NEWARK                  39.68N  75.76W
06/08/2016                   NEW CASTLE         DE   PUBLIC

            12 INCH DIAMETER TREE SNAPPED IN HALF

1130 AM     TSTM WND DMG     MIDDLETOWN              39.45N  75.71W
06/08/2016                   NEW CASTLE         DE   TRAINED SPOTTER

            CHOPTANK ROAD CLOSED DUE TO TREE DOWN

1135 AM     TSTM WND GST     BROOKHAVEN              39.87N  75.39W
06/08/2016  M60 MPH          DELAWARE           PA   TRAINED SPOTTER

1135 AM     TSTM WND GST     NEW CASTLE COUNTY AIRPO 39.68N  75.61W
06/08/2016  M54 MPH          NEW CASTLE         DE   ASOS

1138 AM     TSTM WND GST     MIDDLETOWN              39.45N  75.71W
06/08/2016  E60 MPH          NEW CASTLE         DE   TRAINED SPOTTER

            LARGE TREE DOWN NORTH BROAD STREET AT 500 BLOCK.
            MULTIPLE POWER OUTAGE

1140 AM     TSTM WND GST     COLLINGDALE             39.91N  75.28W
06/08/2016  M60 MPH          DELAWARE           PA   PUBLIC

1143 AM     TSTM WND DMG     DREXEL HILL             39.95N  75.30W
06/08/2016                   DELAWARE           PA   SOCIAL MEDIA

            TREE DOWN ON HOUSE

1145 AM     TSTM WND GST     LOGAN TWP               39.79N  75.36W
06/08/2016  M55 MPH          GLOUCESTER         NJ   MESONET

1147 AM     TSTM WND GST     PHILADELPHIA INTL AIRPO 39.89N  75.25W
06/08/2016  M59 MPH          PHILADELPHIA       PA   ASOS

1147 AM     TSTM WND GST     CHESTERTOWN             39.22N  76.07W
06/08/2016  M58 MPH          KENT               MD   TRAINED SPOTTER

1150 AM     TSTM WND DMG     NEW CASTLE              39.67N  75.57W
06/08/2016                   NEW CASTLE         DE   TRAINED SPOTTER

            EDINBURG DRIVE...TREE FELL ON TOP OF A CAR

1151 AM     TSTM WND GST     MERCHANTVILLE           39.95N  75.05W
06/08/2016  M57 MPH          CAMDEN             NJ   TRAINED SPOTTER

            TREES DOWN NEAR FEDERAL STREET

1154 AM     TSTM WND GST     CAMDEN                  39.94N  75.11W
06/08/2016  M69 MPH          CAMDEN             NJ   PUBLIC

1155 AM     TSTM WND DMG     PHILADELPHIA            39.95N  75.16W
06/08/2016                   PHILADELPHIA       PA   TRAINED SPOTTER

            TREES AND WIRES DOWN ON FRANKFORD AVE

1155 AM     TSTM WND DMG     PHILADELPHIA            39.95N  75.16W
06/08/2016                   PHILADELPHIA       PA   TRAINED SPOTTER

            TREES AND WIRES DOWN ON NORTH MAIN STREET

1155 AM     TSTM WND DMG     PHILADELPHIA            39.95N  75.16W
06/08/2016                   PHILADELPHIA       PA   PUBLIC

            WIRES DOWN ON 9TH AVE AT NORTH LIBERTY BLVD

1157 AM     TSTM WND DMG     BLACKWOOD               39.80N  75.06W
06/08/2016                   CAMDEN             NJ   PUBLIC

            TREE DOWN IN YARD

1159 AM     TSTM WND GST     PITMAN                  39.73N  75.13W
06/08/2016  E55 MPH          GLOUCESTER         NJ   TRAINED SPOTTER

1200 PM     TSTM WND GST     NE PHILADELPHIA AIRPORT 40.08N  75.01W
06/08/2016  M51 MPH          PHILADELPHIA       PA   ASOS

1201 PM     TSTM WND GST     MAPLE SHADE             39.95N  74.99W
06/08/2016  E60 MPH          BURLINGTON         NJ   PUBLIC

1202 PM     TSTM WND GST     WASHINGTON TWP          39.75N  75.07W
06/08/2016  E60 MPH          GLOUCESTER         NJ   TRAINED SPOTTER

            TREES DOWN

1202 PM     TSTM WND DMG     CHERRY HILL             39.93N  75.03W
06/08/2016                   CAMDEN             NJ   TRAINED SPOTTER

            NUMEROUS TREES DOWN ALONG KINGS HIGHWAY BETWEEN RT 70
            AND 73

1205 PM     TSTM WND GST     UPPER DEERFIELD TWP     39.48N  75.21W
06/08/2016  M72 MPH          CUMBERLAND         NJ   MESONET

1206 PM     TSTM WND DMG     MIDDLETOWN              39.45N  75.71W
06/08/2016                   NEW CASTLE         DE   TRAINED SPOTTER

            NUMEROUS TREES AND WIRES

1206 PM     TSTM WND GST     SEWELL                  39.77N  75.14W
06/08/2016  E50 MPH          GLOUCESTER         NJ   TRAINED SPOTTER

1206 PM     TSTM WND DMG     SICKLERVILLE            39.72N  74.97W
06/08/2016                   CAMDEN             NJ   TRAINED SPOTTER

1212 PM     TSTM WND GST     NEWPORT                 39.30N  75.18W
06/08/2016  M58 MPH          CUMBERLAND         NJ   TRAINED SPOTTER

1218 PM     TSTM WND GST     MILLVILLE MUNI AIRPORT  39.37N  75.07W
06/08/2016  M66 MPH          CUMBERLAND         NJ   ASOS

1223 PM     TSTM WND GST     MILLVILLE               39.39N  75.05W
06/08/2016  M65 MPH          CUMBERLAND         NJ   WEATHER FLOW

1230 PM     TSTM WND DMG     GOSHEN                  39.14N  74.85W
06/08/2016                   CAPE MAY           NJ   PUBLIC

            WIRES DOWN ON N. BEACH ROAD

1230 PM     TSTM WND GST     MULLICA TWP             39.60N  74.67W
06/08/2016  M57 MPH          ATLANTIC           NJ   MESONET

1232 PM     TSTM WND DMG     LUMBERTON               39.97N  74.81W
06/08/2016                   BURLINGTON         NJ   SOCIAL MEDIA

            TREES AND SIGNS DOWN MILLWAY AND CHASE ROAD

1234 PM     TSTM WND DMG     BRIDGEBORO              40.02N  74.93W
06/08/2016                   BURLINGTON         NJ   SOCIAL MEDIA

            NORTH STANWICK AND WESTFIELD ROAD CLOSED DUE TO TREES
            AND WIRES DOWN

1239 PM     TSTM WND DMG     CAPE MAY COURT HOUSE    39.08N  74.82W
06/08/2016                   CAPE MAY           NJ   SOCIAL MEDIA

            TREE DOWN BLOCKING SOUTH DENNIS ROAD

1242 PM     TSTM WND GST     HOLMDEL                 40.35N  74.18W
06/08/2016  M65 MPH          MONMOUTH           NJ   PUBLIC

            LARGE TREE LIMBS/BRANCHES DOWN GREATER THAN EQUALS 2

1244 PM     TSTM WND GST     ATLANTIC CITY INTL AIRP 39.46N  74.58W
06/08/2016  M63 MPH          ATLANTIC           NJ   ASOS

1244 PM     TSTM WND GST     CAPE MAY                38.94N  74.90W
06/08/2016  M57 MPH          CAPE MAY           NJ   WEATHER FLOW

1250 PM     TSTM WND DMG     ATLANTIC CITY           39.38N  74.45W
06/08/2016                   ATLANTIC           NJ   SOCIAL MEDIA

            PARTIAL ROOF COLLAPSE ON SAINT JAMES PLACE

1250 PM     TSTM WND GST     BRIGANTINE              39.40N  74.38W
06/08/2016  M64 MPH          ATLANTIC           NJ   PUBLIC

1259 PM     TSTM WND GST     DEWEY BEACH             38.70N  75.08W
06/08/2016  M59 MPH          SUSSEX             DE   WEATHER FLOW

0105 PM     TSTM WND GST     LONG BEACH TWP          39.60N  74.21W
06/08/2016  M66 MPH          OCEAN              NJ   SOCIAL MEDIA

0105 PM     TSTM WND GST     HARVEY CEDARS           39.70N  74.14W
06/08/2016  M66 MPH          OCEAN              NJ   MESONET

&&

EVENT NUMBER PHI1601165 PHI1601199 PHI1601206 PHI1601190 PHI1601169
PHI1601182 PHI1601171 PHI1601167 PHI1601197 PHI1601170 PHI1601166
PHI1601174 PHI1601192 PHI1601189 PHI1601211 PHI1601200 PHI1601201
PHI1601202 PHI1601207 PHI1601173 PHI1601183 PHI1601175 PHI1601176
PHI1601178 PHI1601212 PHI1601177 PHI1601184 PHI1601204 PHI1601179
PHI1601181 PHI1601193 PHI1601210 PHI1601213 PHI1601186 PHI1601185
PHI1601205 PHI1601191 PHI1601188 PHI1601214 PHI1601195 PHI1601215
PHI1601194 PHI1601198 PHI1601216

STAFF
Local storm report, Jun 8, 4:51 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
451 PM EDT WED JUN 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     TSTM WND DMG     PENNSBURY TWP           39.87N  75.62W
06/08/2016                   CHESTER            PA   911 CALL CENTER

            TREES DOWN ON HOUSE

&&

EVENT NUMBER PHI1601217

STAFF
Local storm report, Jun 8, 4:53 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
453 PM EDT WED JUN 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 PM     TSTM WND DMG     BRANCHBURG              40.55N  74.72W
06/08/2016                   SOMERSET           NJ   911 CALL CENTER

            WIRES DOWN WITH TRANSFORMER FIRE

&&

EVENT NUMBER PHI1601218

STAFF
Local storm report, Jun 8, 5:07 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
507 PM EDT WED JUN 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1255 PM     TSTM WND DMG     BRIELLE                 40.10N  74.06W
06/08/2016                   MONMOUTH           NJ   911 CALL CENTER

            TREES DOWN

&&

EVENT NUMBER PHI1601219

STAFF
Local storm report, Jun 8, 5:08 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
508 PM EDT WED JUN 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1255 PM     TSTM WND DMG     AVON                    40.19N  74.02W
06/08/2016                   MONMOUTH           NJ   911 CALL CENTER

            TREES DOWN

&&

EVENT NUMBER PHI1601220

STAFF
Special weather statement, Jun 8, 5:18 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
518 PM EDT WED JUN 8 2016

NJZ020-026-027-082145-
OCEAN-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-
518 PM EDT WED JUN 8 2016

...A THUNDERSTORM WILL AFFECT CENTRAL OCEAN AND SOUTHEASTERN
BURLINGTON COUNTIES...

AT 517 PM EDT...A STRONG THUNDERSTORM WAS OVER BROOKVILLE...OR 12
MILES SOUTHWEST OF TOMS RIVER...MOVING SOUTHEAST AT 40 MPH.

WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
BARNEGAT...SURF CITY...BROOKVILLE...WARREN GROVE...BEACH HAVEN WEST...
MANAHAWKIN...OCEAN ACRES AND WARETOWN.

LAT...LON 3981 7417 3977 7410 3979 7418 3974 7420
      3976 7410 3975 7410 3969 7419 3966 7418
      3969 7414 3964 7418 3966 7419 3965 7420
      3967 7421 3967 7422 3961 7420 3975 7442
      3990 7428 3981 7409
TIME...MOT...LOC 2117Z 305DEG 35KT 3978 7428

PO

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 10:26 AM EDTSpecial Weather StatementPHIWarren49 min
Jun 8, 11:12 AM EDTSpecial Weather StatementPHIHunterdon, Morris, Warren48 min
Jun 8, 11:23 AM EDTSpecial Marine WarningPHI97 min
Jun 8, 11:23 AM EDTSpecial Weather StatementPHISalem37 min
Jun 8, 11:27 AM EDTSevere Thunderstorm WarningPHIBurlington, Camden, Gloucester, Salem48 min
Jun 8, 11:33 AM EDTSevere Thunderstorm WarningPHIHunterdon, Mercer, Middlesex, Somerset42 min
Jun 8, 12:01 PM EDTSpecial Weather StatementPHICumberland29 min
Jun 8, 12:02 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 4 more43 min
Jun 8, 12:04 PM EDTSevere Thunderstorm WarningPHIMercer, Middlesex, Monmouth, Somerset56 min
Jun 8, 12:24 PM EDTSevere Thunderstorm WarningPHICape May, Cumberland51 min
Jun 8, 12:28 PM EDTSpecial Marine WarningPHI92 min
Jun 8, 12:37 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Cape May, Cumberland, Monmouth, Ocean38 min
Jun 8, 12:47 PM EDTGale WarningPHI8 hr
Jun 8, 12:47 PM EDTSmall Craft AdvisoryPHI45 hr
Jun 8, 12:47 PM EDTSevere Thunderstorm WarningPHIMonmouth28 min
Jun 8, 2:11 PM EDTSpecial Marine WarningPHI64 min
Jun 8, 2:25 PM EDTSpecial Weather StatementPHICumberland, Salem50 min
Jun 8, 3:07 PM EDTSpecial Marine WarningPHI83 min
Jun 8, 10:36 AM EDTSpecial Weather StatementPHIChester39 min
Jun 8, 11:03 AM EDTSevere Thunderstorm WarningPHIChester, Delaware42 min
Jun 8, 3:04 PM EDTSpecial Weather StatementPHIMontgomery, Philadelphia26 min
Jun 8, 12:35 PM EDTSpecial Weather StatementPHISussex40 min

Nearby

Special Weather Statements in New Jersey, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.